# SDR USAA2009032590679

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 63,082 hours, 28,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 215
- Condition: Low Pressure
- Location: L2 Door
- Part time: 18,692 hours, 8,001 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 612 - ATL - EMERGENCY EQUIPMENT - L2 DOOR EMERGENCY OPERATION CYLINDER PRESS LOW.  MAINTENANCE SERVICED L2 DOOR EMERGENCY OPERATION CYLINDER PER AIRBUS MAINTENANCE MANUAL 52-10-00-991-029.
